# SDR ASAA2017050220614

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 17,064 hours, 5,612 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. AIRCRAFT ABRUPT FLARE AND DRIFTED LEFT OUTSIDE OF LIMITS OUTLINED IN FLIGHT HANDBOOK. PILOT INTERVENTION REQUIRED. GROUNDED - YES. DFCS NR 1 AND NR 2 DID NOT LOG ANY FAULTS. PERFORMED FIM 22-11 TASK 825. LAND VERIFY TEST NORMAL, REF AMM 22-11-00. HGS SYSTEM TEST NORMAL, REF SMM 34-36-00. A/C REMAINS CAT IIIA AUTOLAND/HGS, STATUS SCREW REFLECTS SAME.
